# SDR ZZDA2010449

- Difficulty date: September 23, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1DF (FWD) E-PATH LIGHTS & LENS MISSING.  INSTALLED MISSING LAMP AND LENS IAW AMM 33-51-01-420-002. =/003.  OPS CHECK NORMAL IAW AMM 33-51-00.
